| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision due to tibial loosening approximately two (2) years post-operatively.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cruciate retaining cemented narrow femoral component left size 10 catalog #: 42502006801 lot #: 65751681, persona medial congruent aricular surface left 11mm catalog #: 42512100811 lot #: 65666067, persona cemented all poly patella 32mm catalog #: 42540200032 lot #: 65813831.G2 - report source - foreign: event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The product was evaluated through manufacturing review; however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.